MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jfo.2020.06.053

Медицинская библиотека · Journal francais d'ophtalmologie · 2021

[Corneal perforation with tyrosine kinase inhibitor chemotherapy: REGORAFENIB].

Lanfant L, Trone M C, Garcin T, Gauthier A S, Thuret G, Gain P

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Tyrosine kinase inhibitors (TKIs) are active in a variety of metastatic cancers. They have a good general tolerance with mainly hepatic and dermatological side effects. Rarely, ophthalmologic side effects may occur: eyelash abnormalities, eyelids abnormalities, disorders of the ocular surface with ocular dryness or even corneal erosions that can even lead to perforation. Regorafenib is a new oral multi-targeted tyrosine kinase inhibitor that inhibits multiple protein kinases, including those involved in tumor angiogenesis, oncogenesis and tumor microenvironment.

CASE DESCRIPTION: We describe, to the best of our knowledge, the first case of complicated bilateral ulcers of corneal perforation in a patient under REGORAFENIB.

OBSERVATION: 20-year-old patient with metastatic chondrosarcomas of the pelvis, mandible and thorax received chemotherapy with REGORAFENIB. A few weeks after initiation of treatment, he experienced an increased dry eye syndrome associated with bilateral corneal ulcers complicated by perforation. Despite discontinuation of chemotherapy and maximal medical and surgical treatment (iterative amniotic membrane grafts and corneal transplantation), the progression was unfavorable.

DISCUSSION: This is the first known case of corneal perforation under REGORAFENIB. The pathophysiology is multifactorial. On the one hand, this chemotherapy targets angiogenesis (VEGFR), oncogenesis (KIT, RET, RAF1, BRAF) and the tumor microenvironment (PDGFR, FGFR). On the other hand, other triggers are added, namely mixed dry eye syndrome, hypovitaminosis A (anorexia), the neurotrophic component, as well as the toxicity of chemotherapy via tears.

CONCLUSION

First described case of corneal perforation under REGORAFENIB, non-regressive at the end of chemotherapy, and despite medical and surgical treatments. Ophthalmologic surveillance is therefore necessary for patients under chemotherapy with tyrosine kinase inhibitors, as serious ocular complications, especially corneal ones, may occur.

Для цитирования: Lanfant L, Trone M C, Garcin T, Gauthier A S, Thuret G, Gain P. [Corneal perforation with tyrosine kinase inhibitor chemotherapy: REGORAFENIB].. Journal francais d'ophtalmologie. 2021. DOI: 10.1016/j.jfo.2020.06.053.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.